×

The Noor integral and strongly starlike functions. (English) Zbl 1040.30005

Summary: Let \(A\) denote the class of analytic functions \(f(z)\) defined in the unit disc satisfying the condition \(f(0)=f'(0)-1=0\). We introduce some new subclasses of strongly starlike functions defined by the Noor integral and study their properties.

MSC:

30C45 Special classes of univalent and multivalent functions of one complex variable (starlike, convex, bounded rotation, etc.)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Ahuja, O., Integral operators of certain univalent functions, Internat. J. math. math. sci., 8, 653-662, (1985) · Zbl 0594.30012
[2] Al-Amiri, H.S.; Fernando, T.S., On close-to-convex functions of complex order, Internat. J. math. math. sci., 13, 321-330, (1990) · Zbl 0702.30012
[3] Bernardi, S.D., Convex and starlike univalent functions, Trans. amer. math. soc., 135, 429-446, (1969) · Zbl 0172.09703
[4] Gangadharan, A.; Ravichandran, V., Radii of convexity and strong starlikeness for some classes of analytic functions, J. math. anal. appl., 211, 303-313, (1997) · Zbl 0894.30009
[5] Libera, R.J., Some classes of regular univalent functions, Proc. amer. math. soc., 16, 755-758, (1965) · Zbl 0158.07702
[6] Noor, K.I., On certain classes of close-to-convexity functions, Internat. J. math. math. sci., 16, 329-336, (1993) · Zbl 0773.30007
[7] Noor, K.I., On new classes of integral operators, J. natur. geom., 16, 71-80, (1999) · Zbl 0942.30007
[8] Noor, K.I.; Noor, M.A., On integral operators, J. math. anal. appl., 238, 341-352, (1999) · Zbl 0934.30007
[9] Noor, K.I.; Thomas, D.K., On quasi-convex univalent functions, Internat. J. math. math. sci., 3, 255-266, (1980) · Zbl 0498.30017
[10] Nunokawa, M., On the order of strongly starlikeness of strongly convex functions, Proc. Japan acad. ser. A math. sci., 69, 234-237, (1993) · Zbl 0793.30007
[11] Nunakawa, M.; Owa, S.; Saitoh, H.; Ikeda, A.; Koike, N., Some results for strongly starlike functions, J. math. anal. appl., 212, 98-106, (1997) · Zbl 0880.30012
[12] Obradovic, M.; Joshi, S.B., On certain classes of strongly starlike functions, Taiwanese J. math., 2, 297-302, (1998) · Zbl 0917.30012
[13] Ruscheweyh, S., New criteria for univalent functions, Proc. amer. math. soc., 49, 109-115, (1975) · Zbl 0303.30006
[14] Singh, R.; Singh, S., Integrals of certain univalent functions, Proc. amer. math. soc., 77, 336-340, (1979) · Zbl 0423.30007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.